Illegal immigration in a heterogeneous labor market
Theodore Palivos and
Journal of Economics, 2010, vol. 101, issue 1, 21-47
Keywords: Illegal immigration; Economic growth; Income distribution; O41; F22; E25 (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (7) Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:kap:jeczfn:v:101:y:2010:i:1:p:21-47
Access Statistics for this article
Journal of Economics is currently edited by Giacomo Corneo
More articles in Journal of Economics from Springer
Bibliographic data for series maintained by Sonal Shukla ().